# SDR SIMA201135402

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 29,458 hours, 27,665 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Module
- Part number: 1452135405
- Part serial: 145119
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2827 THE CREW REPORTED THAT ON CLIMBING THROUGH 14000 FEET A LOUND CLUNK WAS HEARD BEHIND THE FIRST OFFICERS SEAT.  RECEIVED AN ELECTRICAL EMERGENCY ABNORMAL MESSAGE AND EMERGENCY LIGHT NOT ARMED MESSAGES ON EICAS.  BOTH MESSAGES DISAPPEARED AFTER A COUPLE OF MINUTES.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ELECTRICAL MODULE ASSEMBLY IAW EMB 145 AMM CHAP 20-13-10 .  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
